# SDR AALA202111151334

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737*
- Aircraft serial: 44487
- Aircraft time: 1,494 hours, 612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH INBD FLASHLIGHT NOT WORKING. REPLACED FLASHLIGHT WITH SERVICEABLE UNIT IAW AMM 25-64-00, OPS CHECK GOOD.
